Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Severe chills, difficulty swallowing, neck and back pain, tiredness. Drug reaction or panic attack?

recently started having severe chills/shaking at night with symptoms of hyperventilating, trouble swallowing and neck and back pain . It lasts for quite a while, but then it’s gone and I’m fine in the morning. Just feeling really tired and sore all over. Do you think this could be a drug reaction or maybe just a panic attack?
Asked On : Mon, 18 Feb 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hope you are doing well. It would have been great if you could mention your age,duration of symptoms and also if you are on any medications. If you are suspecting panic attacks it could mean you are really anxious about something, Is there any stress/cncerns bothering you. Do check if you are waking up from the same dream when this occurs. Improper sleep could also lead to tiredness. I suggest you check you consult a general physician for a blood workup to rule out any physical health concerns at the earliest. In the meantime, ensure adequate sleep, proper nutrition and physical activity during the day. Hope this helps
Answered: Mon, 18 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor